MathSciNet Relay Station
MathSciNet bibliographic data
MR1360647 11G40 (11G05)
Krir, Mohamed Minorant de la dérivée au point $1$ de la fonction $L$ attachée à une courbe elliptique de Weil. (French) [Lower bound for the derivative at the point $1$ of the $L$-function associated with a Weil elliptic curve] J. Théor. Nombres Bordeaux 6 (1994), no. 2, 281–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement